# SDR DALA2025070705002

- Difficulty date: July 2, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 76,368 hours, 29,052 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OF 0.600 IN ON ATTACH ANGLE AT THE DRAIN HOLE/SLOT RH SIDE BTW RBL 25 AND RBL 45. CRACK OF 0.600 IN ON ATTACH ANGLE AT THE DRAIN HOLE/SLOT RH SIDE BTW RBL25 AND RBL45 (REF. CARD 5714-01004-02 STEP 13) ASSOCIATED AA 5714-01004 ADDED FOR AC 3756.
